# SDR CALA2023041001088

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Cracked
- Location: Gal G9 Rh 1ea
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

G9 GALLEY LANDSCAPE ORIENTATION R/H 1EA PROXIMITY LIGHT FOUND CR ACKED (P/N 81000-33801) REF HAECO NON-ROUTINE NO.9407544 - ORIGI NATED BY EMP V903178 SPEC NO.B767-33-3-7000 PERFORMED BY EMP V903178 REPLACED G9 GALLEY LANDSCAPE ORIENTATIO N R/H 1EA PROXIMITY LIGHT AND OPERATIONAL TEST,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-10-962-173 REV 138 EC/RA:3351-01396 REV- IDT BY EMP V903570
